# SDR IPXA2018030227056

- Difficulty date: February 11, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717012
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO COMPARTMENT VERTICAL STIFFENER CRACKED IN THE BILGE AT BS 1841, RBL 25.  REMOVED, FABRICATED AND INSTALLED A NEW STIFFENER IAW SRM 51-33-01, AND DWG AGA7170.
